Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some counterexamples in the classification of open Riemann surfaces


Author: H. L. Royden
Journal: Proc. Amer. Math. Soc. 4 (1953), 363-370
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0054056-X
MathSciNet review: 0054056
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Lars V. Ahlfors and H. L. Royden, A counterexample in the classification of open Riemann surfaces, Annales Academiae Scientiarum Fennicae. Ser. AI.
  • [2] H. L. Royden, Harmonic functions on open Riemann surfaces, Trans. Amer. Math. Soc. vol. 73 (1952) pp. 40-94. MR 0049396 (14:167d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0054056-X
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society